# SDR ASOA20121008090

- Difficulty date: October 8, 2012
- Submitted: October 11, 2012
- Operation: Air carrier
- Aircraft: N14993
- Make and model: Emb EMB-145LR
- Aircraft serial: 145289
- Aircraft time: 29,988 hours, 22,993 cycles
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 23080013A
- Part serial: Y10211
- Condition: Burned
- Location: Apu
- Part time: 12,359 hours, 1,286 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED A STRONG ELECTRICAL ODOR COMING FROM PACK NR 2 FOLLOWED BY APU GEN FAILURE.   FOUND THE APU STARTER GEN SHOWING SIGNS OF BEING BURNED.   MX R & R THE APU STARTER GENERATOR WITH OPS CHECKS SUCCESSFUL.
